# SDR ASMF201706001

- Difficulty date: June 5, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 51,494 hours, 18,166 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: C17001CA01
- Part serial: 5197
- Condition: Damaged
- Location: Left
- Part time: 51,494 hours, 18,166 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 82 KNOTS DUE TO SPEED AND ALT FLAGS ON LEFT PDF,   MAINTENANCE REPLACED THE LEFT ADM PITOT IAW AMM 34-21-04, TESTED CORRECT.
